# SDR SWAA2022021058033

- Difficulty date: January 4, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737
- Aircraft serial: 27886
- Aircraft time: 67,914 hours, 39,947 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Shear Tie
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: **CORROSION** AFT CARGO COMPARTMENT BILGE AREA; RIB AT STA-827 BETWEEN S-25L AND S-26L; FWD FACE AREA AROUND RIVET SPOT OF SURFACE CORROSION. DOT#208-161 ; / [01] REMOVED FASTENERS ON AFT CARGO COMP. BILGE AREA SHIELD TIE OF FRAME; AT STA: 827; BETWEEN S-25L AND S-26L FOR ACCESS; PER REF. B737 SRM 51-40-02-0G-0; [02] REMOVED CORROSION ON AFT CARGO COMP. BILGE AREA SHIELD TIE OF FRAME; AT STA: 827; BETWEEN S-25L AND S-26L ; CORROSION PASS THRU; PER REF. B737 SRM 51-10-02-0G-0; [03] VERIFIED STEPS 1 AND 2.; [04] REMOVED DAMAGE SHEAR TIE PER REF. 737 SRM 51-40-02-0G-0; AT STA 827 BETWEEN STRINGER 25 AND 26 L; [05] VERIFIED STEP 4.; [06] LOCATED AND DRILLED NEW SHEAR TIE PER REF 737 SRM 51-40-05-0G-0; [07] (RII) VERIFIED STEP 6.; [08] OK TO TREAT AND PRIME REPAIR AREA AND PART.; [09] TREATED AND PRIMER REPAIR AREA PER REF 737 AMM 51-21-41-370-802 AND 51-21-72-370-804; [10] VERIFIED STEP 9.; [11] (RII) OK TO INSTALL NEW SHEAR TIE.; [12] INSTALLED NEW SHEAR TIE AT STA. 827 BETWEEN STRINGER 25 AND 26 L PER REF. 737 SRM 51-40-02-0G-0 AND DRAWING 146A3010 AND 146A3200; [13] (RII) VERIFIED STEP 12.; [14] INSTALLED NEW SHEAR TIE AT STA. 827 BETWEEN STRINGER 25 AND 26 L PER REF. 737 SRM 51-40-02-0G-0 AND DRAWING 146A3010 AND 146A3200; [15] (RII) VERIFIED STEP 14.
